# SDR QXEA9900854

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6008905
- Condition: Discharged
- Location: Cabin
- Part time: 363 hours
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI- RIGHT HAND EVACUATION LIGHTS WERE INOPERATIVE AT BOTH EMERGENCY EXITS AND EXIT SIGN IN CENTER OF CABIN.  REMOVED AND REPLACED BATTERY POWER SUPPLY AT ROW 9, RIGHT HAND SIDE.  OPERATIONAL CHECK GOOD.
